# SDR CALA9800618

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15774
- Make and model: Boeing 727227
- Aircraft serial: 21242
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Kinked
- Location: Bs 1263
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND DOUBLER KINKED AND TORQUE BOX WEB CRACKED 1 AT STA 1263R BELOW AIRSTAIR ACTUATOR.  THE CRACK WAS STOP DRILLED IAW SRM 51-10-1. THE DOUBLER WAS REMOVED IAW SRM 51-30-2.  A NEW DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-10-1, 51-30-2, AND 51-40-2.
